American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 92 found      Go to page: 1 2 3 4

[1] Carla Farsi and Elizabeth Gillaspy. Twists over \'etale groupoids and twisted vector bundles. Proc. Amer. Math. Soc. 144 (2016) 3767-3779.
Abstract, references, and article information   
View Article: PDF

[2] Michael Boshernitzan. Subgroup of interval exchanges generated by torsion elements and rotations. Proc. Amer. Math. Soc. 144 (2016) 2565-2573.
Abstract, references, and article information   
View Article: PDF

[3] A. Yu. Olshanskii. On pairs of finitely generated subgroups in free groups. Proc. Amer. Math. Soc. 143 (2015) 4177-4188.
Abstract, references, and article information   
View Article: PDF

[4] Sergiǐ Kolyada and Julia Semikina. On topological entropy: When positivity implies +infinity. Proc. Amer. Math. Soc. 143 (2015) 1545-1558.
Abstract, references, and article information   
View Article: PDF

[5] Alexander J. Izzo. Uniform algebras invariant under every homeomorphism. Trans. Amer. Math. Soc. 367 (2015) 231-250. MR 3271259.
Abstract, references, and article information   
View Article: PDF

[6] Piotr Niemiec. Isometry groups of proper metric spaces. Trans. Amer. Math. Soc. 366 (2014) 2597-2623.
Abstract, references, and article information   
View Article: PDF

[7] Fritz Colonius, Ryuichi Fukuoka and Alexandre J. Santana. Invariance entropy for topological semigroup actions. Proc. Amer. Math. Soc. 141 (2013) 4411-4423.
Abstract, references, and article information   
View Article: PDF

[8] John Pardon. The Hilbert--Smith conjecture for three-manifolds. J. Amer. Math. Soc. 26 (2013) 879-899.
Abstract, references, and article information   
View Article: PDF

[9] Takashi Tsuboi. Homeomorphism groups of commutator width one. Proc. Amer. Math. Soc. 141 (2013) 1839-1847.
Abstract, references, and article information   
View Article: PDF

[10] E. Glasner and M. Megrelishvili. Representations of dynamical systems on Banach spaces not containing $l_1$. Trans. Amer. Math. Soc. 364 (2012) 6395-6424.
Abstract, references, and article information   
View Article: PDF

[11] Ben Chad and Chris Good. Homeomorphisms of two-point sets. Proc. Amer. Math. Soc. 139 (2011) 2287-2293. MR 2784793.
Abstract, references, and article information   
View Article: PDF

[12] Rafael B. Andrist. Stein spaces characterized by their endomorphisms. Trans. Amer. Math. Soc. 363 (2011) 2341-2355. MR 2763719.
Abstract, references, and article information   
View Article: PDF

[13] Sergey A. Antonyan. Proper actions on topological groups: Applications to quotient spaces. Proc. Amer. Math. Soc. 138 (2010) 3707-3716. MR 2661569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. V. Malyutin. Classification of the group actions on the real line and circle. St. Petersburg Math. J. 19 (2008) 279-296. MR 2333902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Janusz R. Prajs and Keith Whittington. Filament sets, aposyndesis, and the decomposition theorem of Jones. Trans. Amer. Math. Soc. 359 (2007) 5991-6000. MR 2336313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Antonios Manoussos and Polychronis Strantzalos. On embeddings of proper and equicontinuous actions in zero-dimensional compactifications. Trans. Amer. Math. Soc. 359 (2007) 5593-5609. MR 2327044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Cichon, J. D. Mitchell and M. Morayne. Generating continuous mappings with Lipschitz mappings. Trans. Amer. Math. Soc. 359 (2007) 2059-2074. MR 2276612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. Arouche, M. Deffaf and A. Zeghib. On Lorentz dynamics: From group actions to warped products via homogeneous spaces. Trans. Amer. Math. Soc. 359 (2007) 1253-1263. MR 2262849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Buma L. Fridman and Daowei Ma. Properties of fixed point sets and a characterization of the ball in ${\mathbb C}^n$. Proc. Amer. Math. Soc. 135 (2007) 229-236. MR 2280191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jan van Mill. Strong local homogeneity and coset spaces. Proc. Amer. Math. Soc. 133 (2005) 2243-2249. MR 2138866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] S. V. Duzhin and B. D. Chebotarevsky. Other types of transformations. The Student Mathematical Library 25 (2004) 165-195.
Book volume table of contents
View Article: PDF

[22] S. V. Duzhin and B. D. Chebotarevsky. Plane movements. The Student Mathematical Library 25 (2004) 41-72.
Book volume table of contents
View Article: PDF

[23] S. V. Duzhin and B. D. Chebotarevsky. Introduction. The Student Mathematical Library 25 (2004) 1-5.
Book volume table of contents
View Article: PDF

[24] S. V. Duzhin and B. D. Chebotarevsky. Algebra of points. The Student Mathematical Library 25 (2004) 7-39.
Book volume table of contents
View Article: PDF

[25] S. V. Duzhin and B. D. Chebotarevsky. Transformation Groups for Beginners. The Student Mathematical Library 25 (2004) MR MR2085971.
Book volume table of contents   

[26] S. V. Duzhin and B. D. Chebotarevsky. Arbitrary groups. The Student Mathematical Library 25 (2004) 97-125.
Book volume table of contents   
View Article: PDF

[27] S. V. Duzhin and B. D. Chebotarevsky. Answers, hints and solutions to exercises. The Student Mathematical Library 25 (2004) 229-244.
Book volume table of contents   
View Article: PDF

[28] S. V. Duzhin and B. D. Chebotarevsky. Transformation groups. The Student Mathematical Library 25 (2004) 73-96.
Book volume table of contents   
View Article: PDF

[29] S. V. Duzhin and B. D. Chebotarevsky. Orbits and ornaments. The Student Mathematical Library 25 (2004) 127-163.
Book volume table of contents   
View Article: PDF

[30] S. V. Duzhin and B. D. Chebotarevsky. Symmetries of differential equations. The Student Mathematical Library 25 (2004) 197-227.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 92 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia